Cookies?
Library Header Image
LSE Research Online LSE Library Services

Pricing American options for jump diffusions by iterating optimal stopping problems for diffusions

Bayraktar, Erhan and Xing, Hao (2009) Pricing American options for jump diffusions by iterating optimal stopping problems for diffusions. Mathematical Methods of Operations Research, 70 (3). pp. 505-525. ISSN 1432-2994

Full text not available from this repository.

Abstract

We approximate the price of the American put for jump diffusions by a sequence of functions, which are computed iteratively. This sequence converges to the price function uniformly and exponentially fast. Each element of the approximating sequence solves an optimal stopping problem for geometric Brownian motion, and can be numerically computed using the classical finite difference methods. We prove the convergence of this numerical scheme and present examples to illustrate its performance.

Item Type: Article
Official URL: http://www.springerlink.com/content/1432-2994/
Additional Information: © 2009 Springer
Library of Congress subject classification: H Social Sciences > HA Statistics
Sets: Departments > Statistics
Rights: http://www.lse.ac.uk/library/usingTheLibrary/academicSupport/OA/depositYourResearch.aspx
Date Deposited: 28 Jan 2011 15:47
URL: http://eprints.lse.ac.uk/31872/

Actions (login required)

Record administration - authorised staff only Record administration - authorised staff only